Technology Services Calendar

-

Monday, August 6, 2018

    • 1:00 - 3:00 pm   Mon afternoon
    • Illini Hall, room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    In this 2-hour workshop, participants will learn the basics of using the drawing tools in Adobe Illustrator CC, including how to use the Pencil and Curvature tools, how to edit paths. Then we will look at layers, including how to create, edit, and organize content. We will also learn the basics of transforming and editing artwork in Adobe Illustrator CC.

Tuesday, August 7, 2018

    • 9:00 am - 12:00 pm   Tues/Thurs mornings
    • UIUC -- location to be announced

    This 6-hour course is a continuation of topics from Level 1 using PowerPoint 2016. Upon completion of this course, students will work with transitions and animations; they will become familiar with slide masters; and practice skills using audio and video files in their presentations. Finally students will learn more features & methods for delivering presentations.

    • 1:00 - 4:00 pm   Tu/Th afternoons
    • UIUC -- location to be announced

    In Level 3, we will begin by learning about using macros. Next we will explore additional types of queries as well as learn about query joins. Working with data is next, both importing and exporting data. We will create a menu system (also known as a switchboard) and finish up with some intermediate features in reports.

    • 1:30 - 3:00 pm
    • Armory 428

    In this "Special Topics" Workshop, learn all about how to use the Grade Center in Compass2g.

Wednesday, August 8, 2018

    • 9:00 am - 4:00 pm   lunch on your own
    • Illini Hall, Room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    Lightroom Level 2 is the second course in Lightroom, utilizing the Develop module, to concentrate on making image corrections in a non-destructive manner. Topics include: Develop module basics, Image adjustment basics, working with color, fixing common image problems like straightening and cropping, as well as more advanced topics like creating snapshots and panoramas.

Thursday, August 9, 2018

Friday, August 10, 2018

    • 9:00 am - 12:00 pm   Fri morning
    • UIUC -- location to be announced

    In this 3 hour course, participants will learn how to create and edit OneNote notebooks, search and export notes. We will enter data into OneNote from a variety of sources, from existing documents to webpages to images.

    • 9:30 - 11:00 am
    • Armory 428

    In this "Special Topics" Workshop, learn all about how to use the "Groups" tool to create group assignments, projects, and discussions in Compass2g.

Monday, August 13, 2018

    • 10:00 am - 12:00 pm   Mon morning
    • Illini Hall, Room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    • 1:00 - 4:00 pm   M/Tu afternoons
    • Illini Hall, room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    • 2:00 - 3:30 pm
    • Armory 428

    In this 90 minute workshop, learn everything you need to know to create a Compass2g space for your course! Topics include: how to request a Compass2g space, how to add content to your course and stay organized, managing your course roster and grade book, sending announcements and email via Compass2g, using Compass2g to grade assignments, and more!

Tuesday, August 14, 2018

Wednesday, August 15, 2018

    • 9:00 am - 4:00 pm   Wed (lunch on your own)
    • Illini Hall, Room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    Extend your InDesign skills even further by learning to use InDesign's more advanced features effectively. We'll work more deeply with styles. You'll use clipping paths to reveal only part of an image, create type outlines, and create Bezier paths. We'll also import layered files, merge data into documents and create a book with table of contents and references.

    • 9:30 - 11:00 am
    • Armory 428

    In this 90 minute workshop, learn everything you need to know to use i>clicker in your classroom! Topics include: how to run i>clicker instructor software, using i>clicker for more than just roll call, how to design effective i>clicker questions that generate discussion, how to sync your i>clicker scores with Compass2g, and more!

    • 1:30 - 3:00 pm
    • Armory 428

    In this "Special Topics" Workshop, learn all about how to use the Grade Center in Compass2g.

Thursday, August 16, 2018

    • 9:00 am - 4:00 pm   Th (lunch on your own)
    • Illini Hall, Room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    In this 6-hour workshop/lab, participants will craft a newsletter with their own stories and images using Adobe InDesign and Photoshop. Prerequisite: Basic understanding of InDesign and Photoshop

    • 12:30 - 2:00 pm
    • Armory 428

    In this 90 minute workshop, learn everything you need to know to create a Compass2g space for your course! Topics include: how to request a Compass2g space, how to add content to your course and stay organized, managing your course roster and grade book, sending announcements and email via Compass2g, using Compass2g to grade assignments, and more!

Friday, August 17, 2018

    • 9:30 - 11:00 am
    • Armory 249

    In this "Special Topics" Workshop, learn all about how to create, deploy, and grade tests and quizzes in Compass2g.

    • 1:30 - 3:00 pm
    • Armory 249 Conference Room

    In this 90 minute workshop, learn everything you need to know to use i>clicker in your classroom! Topics include: how to run i>clicker instructor software, using i>clicker for more than just roll call, how to design effective i>clicker questions that generate discussion, how to sync your i>clicker scores with Compass2g, and more!

Monday, August 20, 2018

    • 1:00 - 4:00 pm   Mon/Thurs afternoons
    • UIUC -- location to be announced

    This 6-hour course is a continuation of topics from Level 1 using PowerPoint 2016. Upon completion of this course, students will work with transitions and animations; they will become familiar with slide masters; and practice skills using audio and video files in their presentations. Finally students will learn more features & methods for delivering presentations.

Tuesday, August 21, 2018

    • 9:00 am - 4:00 pm   sessions throughout the day, lunch on your own
    • Urbana campus -- location to be announced

    • 1:00 - 3:00 pm   Tues afternoon
    • Illini Hall, Room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    • 1:30 - 3:00 pm
    • Armory 428

    In this 90 minute workshop, learn everything you need to know to create a Compass2g space for your course! Topics include: how to request a Compass2g space, how to add content to your course and stay organized, managing your course roster and grade book, sending announcements and email via Compass2g, using Compass2g to grade assignments, and more!

Wednesday, August 22, 2018

    • 9:00 am - 4:00 pm   Wed (lunch on your own)
    • UIUC -- location to be announced

    In this 6-hour course, you will import and export data into Excel 2016, work with conditional formatting, and learn about macros. Additional topics will include summarizing data using subtotals and data validation; and analyzing data using Goal Seek and Solver along with what if scenarios. Prerequisite: Completion of Excel 2016 Level 1 or equivalent knowledge

Thursday, August 23, 2018

    • 9:30 - 11:00 am
    • Armory 156, Conference Room G

    In this 90 minute workshop, learn everything you need to know to use i>clicker in your classroom! Topics include: how to run i>clicker instructor software, using i>clicker for more than just roll call, how to design effective i>clicker questions that generate discussion, how to sync your i>clicker scores with Compass2g, and more!

    • 3:30 - 5:00 pm
    • Armory 428

    In this "Special Topics" Workshop, learn all about how to use tools and techniques to manage your large class in Compass2g.

Friday, August 24, 2018

    • 9:00 - 10:30 am
    • Armory 428

    In this 90 minute workshop, learn everything you need to know to create a Compass2g space for your course! Topics include: how to request a Compass2g space, how to add content to your course and stay organized, managing your course roster and grade book, sending announcements and email via Compass2g, using Compass2g to grade assignments, and more!

Monday, August 27, 2018

    • 1:00 - 4:00 pm   MW afternoons
    • UIUC -- location to be announced

    This 6-hour, hands-on course is an intro to web page design using Dreamweaver CC. Students will become familiar with the Dreamweaver environment, interface elements, layout customization, website creation and publishing. Activities will include creating a new site, laying out basic pages and text, using text styles and containers, inserting images, uploading a simple site.

    • 1:00 - 3:00 pm   Mon afternoon
    • Urbana campus -- location to be announced

Tuesday, August 28, 2018

    • 9:00 - 11:00 am   Tu morning
    • UIUC -- location to be announced

    In this 2-hour course you will learn how to work in the People window to add a new contact; change views; use color categories to organize & search your contacts. We will also look at contact groups. The Tasks features of Outlook help you create lists of task-related items. We will look at the different views in the Task window; we will add tasks and assign tasks.

    • 1:00 - 3:00 pm   Tues afternoon
    • UIUC -- location to be announced

Wednesday, August 29, 2018

Thursday, August 30, 2018

    • 9:00 - 11:00 am   Thurs morning
    • UIUC -- location to be announced

    Wish you had a smarter, more efficient way to arrange your Outlook 2016 email and more? In this two-hour workshop, you will learn how to use the conversation view; how to insert a screenshot into a message; sorting messages; advanced searching techniques, including filters; working with folders; using flags, color categories, and rules.

    • 1:00 - 3:00 pm   Thurs afternoon
    • UIUC -- location to be announced

    Windows 10 is Microsoft's new operating system -- a compromise between the familiar Windows 7 and the touchscreen features of Windows 8. In this 2-hour workshop, we will learn how to use the updated Start menu; understand notifications and the Action Center; use Window’s digital assistant, Cortana; become familiar with Edge (Windows new web browser) & use multiple desktops

Friday, August 31, 2018